# SDR CA040226001

- Difficulty date: February 21, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 21,636 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Volt Regulator
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, H
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, THE AIRCRAFT SUFFERED A COMPLETE ELECTRICAL FAILURE. THE CREW NOTICED A BURNING ODOR. THE AIRCRAFT RETURNED WITHOUT FURTHER INCIDENT. UPON INVESTIGATION IT SEEMS LIKE A VOLTAGE SURGE OCCURRED, BOTH GPS ACU'S, BOTH COMM'S, RCR, DME, NR 1 NAV, NR 1 VOLTAGE REGULATOR ARE ALL UNSERVICEABLE AFTER THE EVENT.
